# SDR DHL2006780122

- Difficulty date: November 30, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, CORROSION ON FRAME BS 950F, STR 28L.  CUT OUT DAMAGED AREA APPROX 2" BY 1.5", AND FABRICATED REPAIR ANGLE FROM 7075-T6, .040" BY 4.25" BY 3", PO NR 634724, PER B727 SRM 51-40-3 FIG 1 AND 53-10-2 FIG 5.  TREATED, PRIMED, AND INSTALLED REPAIR ANGLE PER B727 SRM 51-40-3 FIG 1 AND 51-10-2.
